MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC RADIOLUCENT AIMING ARM FOR ANTEGRADE STANDARD LOCKING; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC RADIOLUCENT AIMING ARM FOR ANTEGRADE STANDARD LOCKING; ROD,FIXATION,INTRAMEDULLARY
Model Number 03.010.480
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 the radiolucent aiming arm for antegrade standard locking and locking bolt measuring device were broken during a reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This report is for one (1) radiolucent aiming arm for antegrade standard locking.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6 investigation summary: visual inspection: upon visual intersection, one of the cam lock was found to be broken and broken pieces were received.The complaint is confirmed.Dimensional inspection: due to post manufacturing damage, dimensional inspection was not performed.Document/specification review: documents reviewed with no issues.Conclusion: the complaint was confirmed although no definitive root-cause can be determined its possible the device experienced unintended forces.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history: part number: 03.010.480.Lot number: t989118.Manufacturing site: tuttlingen.Release to warehouse date: 27-may-2013 (4 devices), 17-jun-2013 (6 devices), 19-jun-2013 (6 devices), 11-jul-2013 (14 devices).A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.The raw material certificate was reviewed and the used material was according to the specification of the device.H11 corrected data: e1 and h4.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RADIOLUCENT AIMING ARM FOR ANTEGRADE STANDARD LOCKING
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10164287
Report Number2939274-2020-02878
Device Sequence Number19766040
Product Code HSB
UDI-Device Identifier10886982068989
UDI-Public10886982068989
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.480
Device Catalogue Number03.010.480
Device Lot NumberT989118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2020
Initial Date Received by Manufacturer 06/05/2020
Supplement Date Received by Manufacturer07/07/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date07/16/2020
Patient Sequence Number1